# SDR IPXA09855279

- Difficulty date: January 15, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV VERT STAB L/E REPAIR HAS 2 FASTENERS WITH LESS THAN 4D, STA XFS-70.000 SS 752-S4-05.  REPAIRED PER DC8 SRM 55-2-1 FIG 4 SHT 1 REV 78.
